# SDR V2JA2012012060002

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N173SL
- Make and model: Piagio P180
- Aircraft serial: 1146
- Aircraft time: 5,006 hours, 3,797 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3001147545250C53
- Part serial: 88997
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LIGHT AND SQUIB LIGHT FLASHING INTERMITTENTLY.  CLEANED CONTACTS ON LT FIRE DETECTION LOOP CONNECTOR, PERFORMED OP CHECK, OPS CHECKED GOOD IAW 26-10-00.
